# SDR SWAA2019032530965

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 46,764 hours, 24,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLASH LIGHT STRAP BROKEN.  R&R STRAP IAW SIP.
